Some Remarks on the Nonorientable Surfaces

I. Barza; D. Ghisa; Stere Ianus

Publications de l'Institut Mathématique (1998)

  • Volume: 63(77), Issue: 83, page 47-54
  • ISSN: 0350-1302

How to cite


I. Barza, D. Ghisa, and Stere Ianus. "Some Remarks on the Nonorientable Surfaces." Publications de l'Institut Mathématique 63(77).83 (1998): 47-54. <>.

author = {I. Barza, D. Ghisa, Stere Ianus},
journal = {Publications de l'Institut Mathématique},
keywords = {dianalytic structure; Riemann surface; covariant tensor},
language = {eng},
number = {83},
pages = {47-54},
publisher = {Matematički institut SANU},
title = {Some Remarks on the Nonorientable Surfaces},
url = {},
volume = {63(77)},
year = {1998},

AU - I. Barza
AU - D. Ghisa
AU - Stere Ianus
TI - Some Remarks on the Nonorientable Surfaces
JO - Publications de l'Institut Mathématique
PY - 1998
PB - Matematički institut SANU
VL - 63(77)
IS - 83
SP - 47
EP - 54
LA - eng
KW - dianalytic structure; Riemann surface; covariant tensor
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.